# SDR 05FDEA03712

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Bs 705-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING STRINGER REPAIR IN FWD CARGO BAY AT BS 705 - BS 720 15", S26R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA. REPAIRED STRINGER IAW SRM 53-10-3. DETERMINED TO BE A MAJOR REPAIR.
